Estimation in integer‐valued moving average models
Kurt Brännäs () and
Andreia Hall
Applied Stochastic Models in Business and Industry, 2001, vol. 17, issue 3, 277-291
Abstract:
The paper presents new characterizations of the integer‐valued moving average model. For four model variants, we give moments and probability generating functions. Yule–Walker and conditional least‐squares estimators are obtained and studied by Monte Carlo simulation. A new generalized method of moment estimator based on probability generating functions is presented and shown to be consistent and asymptotically normal. The small sample performance is in some instances better than those of alternative estimators. Copyright © 2001 John Wiley & Sons, Ltd.
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1002/asmb.445
Related works:
Working Paper: Estimation in integer - valued moving average models (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:apsmbi:v:17:y:2001:i:3:p:277-291
Access Statistics for this article
More articles in Applied Stochastic Models in Business and Industry from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().